Show simple item record

Article

dc.creatorCarriazo Rubio, Alfonsoes
dc.creatorFernández Fernández, Luis Manueles
dc.creatorFuentes Pino, Ana Maríaes
dc.date.accessioned2016-10-05T06:13:57Z
dc.date.available2016-10-05T06:13:57Z
dc.date.issued2010-01
dc.identifier.citationCarriazo Rubio, A., Fernández Fernández, L.M. y Fuentes Pino, A.M. (2010). Generalized S-space-forms with two structure vector fields. Advances in Geometry, 10 (2), 205-219.
dc.identifier.issn1615-715Xes
dc.identifier.issn1615-7168es
dc.identifier.urihttp://hdl.handle.net/11441/46937
dc.description.abstractWe introduce and study generalized S-space-forms with two structure vector fields. We also present several examples of these manifolds such as certain hypersurfaces of Sasakianspace-forms, principal toroidal bundles and warped products. Moreover, we investigate generalized S-space-forms endowed with an additional structure and we obtain some obstructions for them to be S-manifolds.es
dc.description.sponsorshipPlan Andaluz de Investigación (Junta de Andalucía)es
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherDe Gruyteres
dc.relation.ispartofAdvances in Geometry, 10 (2), 205-219.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectMetric f-manifoldes
dc.subjectF-contact manifoldes
dc.subjectF-K-contact manifoldes
dc.subjectS-manifoldes
dc.subjectGeneralized S-space-formes
dc.titleGeneralized S-space-forms with two structure vector fieldses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectIDMTM 2007-61284es
dc.relation.publisherversionhttps://www.degruyter.com/downloadpdf/j/advg.2010.10.issue-2/advgeom.2009.031/advgeom.2009.031.xmles
dc.identifier.doi10.1515/advgeom.2009.031es
dc.contributor.groupUniversidad de Sevilla. FQM327: Geometria (Semi) Riemanniana y Aplicacioneses
idus.format.extent15 p.es
dc.journaltitleAdvances in Geometryes
dc.publication.volumen10es
dc.publication.issue2es
dc.publication.initialPage205es
dc.publication.endPage219es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/46937

FilesSizeFormatViewDescription
Generalized S-space-forms with ...195.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional